MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the dobhoff was in place and then broke, dislodging the dobhoff from the patient.The patient required another dobhoff to be placed in radiology.There was no patient injury reported.Per additional information received, the nurse was with the patient and the nurse was cutting tape off around the face possibly when the tube broke loose.The piece was retrieved in full via endoscopy from the esophagus.The patient has been discharged.
 
Additional Manufacturer Narrative
Updated h6 evaluation codes : health effect - clinical code to 2687.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Upon a visual evaluation of the sample, the reported condition was confirmed.A root cause analysis indicated that no abnormal conditions were found that could trigger the reported condition.

Brand Name
DOBBHOFF 12FR 43IN W STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield GA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16453093
Report Number9612030-2023-03569
Device Sequence Number5872801
Product Code KNT
UDI-Device Identifier10884521582927
UDI-Public10884521582927
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/09/2023
02/09/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/23/2023
04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown